# SDR HEEA0011468

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Element
- Part number: 157152
- Condition: Defective
- Location: Hyd Filter
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD A HYDRAULIC FAILURE.
